# SDR CALA2017082802942

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 58,996 hours, 24,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: 6371
- Condition: Delaminated
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OW SLIDE HAS CORROSION AND DELAMINATION ALONG TOP EDGE. PROCURED NEW LT OW SLIDE TO BE INSTALLED ON CARD 17-2562-1-9911 OP 564.
